login
A005975
Number of interval graphs on n unlabeled nodes.
(Formerly M1224)
2
1, 2, 4, 10, 27, 92, 369, 1807, 10344, 67659, 491347, 3894446, 33278992, 304256984, 2960093835, 30523315419, 332524557107, 3816805831381, 46048851321131, 582691924941142, 7717878059859874, 106806430860694984, 1541683193805924288, 23173865491070682522
OFFSET
1,2
REFERENCES
P. J. Hanlon, personal communication.
R. W. Robinson, Numerical implementation of graph counting algorithms, AGRC Grant, Math. Dept., Univ. Newcastle, Australia, 1980.
N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).
LINKS
Hüseyin Acan, Counting unlabeled interval graphs, arXiv:1810.02040 [math.CO], 2018.
Hüseyin Acan, Sankardeep Chakraborty, Seungbum Jo, Srinivasa Rao Satti, Succinct Data Structures for Families of Interval Graphs, arXiv:1902.09228 [cs.DS], 2019.
Phil Hanlon, Counting interval graphs, Trans. Amer. Math. Soc. 272 (1982), no. 2, 383-426.
S. Hougardy, Classes of perfect graphs, Discr. Math. 306 (2006), 2529-2571.
Yang, Joyce C.; Pippenger, Nicholas On the enumeration of interval graphs Proc. Am. Math. Soc., Ser. B 4, 1-3 (2017).
CROSSREFS
Sequence in context: A007776 A268522 A123428 * A048193 A123411 A278418
KEYWORD
nonn
EXTENSIONS
a(21) onwards added by N. J. A. Sloane, Oct 19 2006 from the Robinson reference
STATUS
approved